Posted by cpallen79 on February 17, 2004, at 19:45:18
In reply to Re: Effexor withdrawal - very bad news, posted by pala on December 13, 2003, at 16:28:19
I too am experiencing withdrawal hell on Effexor. I was on a very mild dose for about 13 months... I endured the withdrawal symptoms (i.e dizziness, "shock" sensations) for about 1 1/2 months (took me about 3 weeks to get off of it) ... but then about 2 months later... I've begun to experience rebound hell. Dizziness, anxiety, lack of coordination, panic, you name it, I've been there. It's like my brain is out of control and confused. Did this happen to you? If yes, how long did it last? Any suggestions on how to counter this? Before takign this drug, I didn't have anxiety problems like this! I defientely don't want to go back on the drug as this appears to be a vicious cycle that can occur if I cave in and go back to them.
> You are absolutely right, because your eyes get strained so much during the withdrawal,
> you can't read anything, this is all part of these deadly medications, we will
> have to ask these Psychiatrists first to experience this and then prescribe to others, they just victimize us.
> But certainly your mental shocks (or zaps) will totally vanish after 3 or 4 months, mild dizziness will remain for some
> more time, but all other symptoms will vanish too.
> If you have developed post nasal drip which I did, this takes good 6 to 7 months before you see
> this subsiding, try not to loose temper during these withdrawal days as it can be nasty as mental
> ups and down are pretty intense during this period.
> Start with mild exercise, don't breach excessively, as lack of co2 in the body may certainly cause
> you panic and more dizziness, once you are normal after few months, you can
> do intense exercise, which is exactly I am doing, you will feel awesome and your mind will not even
> think of touching those horrible medications.
> I wish you good luck and certainly you will need somebody's help when you are going though this
> withdrawal hell.
> Please, anybody who is experiencing withdrawal symptoms, I can offer some good suggestions
> which makes things more manageable as I have gained good experience going through this personally.